# SDR RAIA00504020

- Difficulty date: April 18, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 18,507 hours, 20,038 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 103650004
- Part serial: 155237
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5529 - STL - STICK PUSHER WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED STICK PUSHER ASSY.
